Table of Contents
ISRN Mathematical Analysis
Volume 2011, Article ID 687184, 9 pages
http://dx.doi.org/10.5402/2011/687184
Research Article

Robustness of Krasnoselski-Mann's Algorithm for Asymptotically Nonexpansive Mappings

1Department of Mathematics, Nanchang University, Nanchang 330031, China
2Department of Mathematics, Xi'an Jiaotong University, Xi'an 710049, China

Received 22 February 2011; Accepted 11 April 2011

Academic Editors: V. Kravchenko and A. Peris

Copyright © 2011 Yu-Chao Tang and Li-Wei Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yu-Chao Tang and Li-Wei Liu, “Robustness of Krasnoselski-Mann's Algorithm for Asymptotically Nonexpansive Mappings,” ISRN Mathematical Analysis, vol. 2011, Article ID 687184, 9 pages, 2011. https://doi.org/10.5402/2011/687184.